Differential and Integral Equations

Attractivity properties of infinite delay Mackey-Glass type equations

Eduardo Liz, Clotilde Martínez, and Sergei Trofimchuk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, several sufficient conditions are established for the global stability of the positive steady state of a scalar functional differential equation $x'=-Lx_t+f(x_t), \ x\geq 0 \; (1)$. The basic idea of the paper is to reduce an infinite dimensional system generated by $(1)$ in some "friendly" spaces to the study of associated one-dimensional maps. In this way, we improve earlier results concerning not only the scalar Lasota-Wazewska and Mackey-Glass equations with infinite distributed delay but also the multidimensional Goodwin oscillator with infinite delay.

Article information

Differential Integral Equations, Volume 15, Number 7 (2002), 875-896.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K20: Stability theory
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]


Liz, Eduardo; Martínez, Clotilde; Trofimchuk, Sergei. Attractivity properties of infinite delay Mackey-Glass type equations. Differential Integral Equations 15 (2002), no. 7, 875--896. https://projecteuclid.org/euclid.die/1356060803

Export citation